Skip to content

Topological Vector Spaces

Schaefer, H. H., & Wolff, M. P. (1999). Topological Vector Spaces. Springer.

Type
Book
Intellectual base
Review or monograph
Year
1999
Pages cited
122-128
DOI
10.1007/978-1-4612-1468-7
ISBN
9781461271550
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/978-1-4612-1468-7

Cited by

8 citations across 8 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 8 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:5f964615e278 · see in the full table